University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1832

Title: Alternative Optimal Expressions for the Structure and Cardinalities of Determining Matrices for a Class Of Double – Delay Control Systems
Authors: Ukwu, Chukwunenye
Keywords: Platform
Issue Date: Apr-2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 4; PP 15-24
Abstract: This paper exploited the results in Ukwu [1] to obtain the cardinalities, computing complexity and alternative optimal expressions for the determining matrices of a class of double – delay autonomous linear differential systems through a sequence of theorems and corollaries and the invocation of key facts about permutations. The paper also derived a unifying theorem for the major results in [1].The proofs were achieved using ingenious combinations of summation notations, the multinomial distribution, and greatest integer functions, change of variables techniques and compositions of signum and max functions. The computations were mathematically illustrated and implemented on Microsoft Excel platform for some problem instances.
URI: http://hdl.handle.net/123456789/1832
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
C024015024.pdf575.69 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback